# SDR AWXA200400024

- Difficulty date: January 4, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 63,408 hours, 51,355 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Damaged
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, S
- Precautionary procedure: H

## Discrepancy

ON CLIMBOUT, WHEN AUTOPILOT-B ENGAGED A/C BANKED HARD RT PAST 30 DEGREES.  REATTEMPTED TO ENGAGE AUTOPILOT-B SAME RESULTS.  AS SOON AS AUTOPILOT-B ENGAGED CONTROL WHEEL STEERING INDICATED ROLL RT, AUTOPILOT-A NORMAL.  MAINT TROUBLESHOT AUTOPILOT SYS, B-SYS GOES HARD RT REGARDLESS OF MODE INPUTS, BITE TEST DID NOT REVEAL A FAILED COMPONENT.  RANG OUT WIRING BETWEEN TRANSFER VALVE AND AUTOPILOT AILERON CONTROL ACTUATORS, ACTUATOR-B PINS INDICATE OPEN BETWEEN PINS 7 & 8, ALL OTHER ACTUATORS CHECKED GOOD.  PARTS ORDERED.  MAINTENANCE REMOVED AND REPLACED THE AUTOPILOT AILERON CONTROL ACTUATOR IAW BMM 22-011-012-4, OPERATIONAL CHECK WAS GOOD.
